MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY STEERABLE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY STEERABLE; IMPLANTABLE LEAD
Model Number 4554
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was capped due to unspecified reason.A new lead with different model was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental is being filed to update h6: patient codes with infection.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was capped due to unspecified reason.A new lead with different model was implanted.No additional adverse patient effects were reported.Additional information indicated that this lv lead was explanted due to infection.There were no additional adverse patient effects reported.

Brand Name
ACUITY STEERABLE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23796854
Report Number2124215-2025-90724
Device Sequence Number5571020
Product Code NVY
UDI-Device Identifier00802526419324
UDI-Public(01)00802526419324(17)091128
Combination Product (Y/N)Y
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P050046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2009
Device Model Number4554
Device Catalogue Number4554
Device Lot Number162334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/08/2026
Date Device Manufactured11/28/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale